# SDR QXEA2020091400280

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,316 hours, 47,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB DURING LANDING GEAR RETRACTION WE OBSERVED THE FOLLOWING.  FOR ABOUT 15 SECONDS THE LT MAIN GEAR UNSAFE LIGHT, LT DOOR ADV LIGHT, AND THE GEAR HANDLE LIGHT REMAINED ILLUM.  THEN AFTER 15 SECONDS THE GEAR FINISHED RETRACTION NORMALLY, BOTH ALTERNATE EXTENSION DOORS WERE CLOSED NORMAL (WE DIDN'T HAVE TIME TO RUN GEAR FAILS TO RETRACT CHECKLIST BEFORE GEAR FIXED ITSELF).  GEAR EXT WAS NORMAL.  REMOVED FROM SERVICE.  INTERROGATED PSEU FOR FAULTS, NO CURRENT FAULTS.  PERFORMED GVI OF MLG, NO OBVIOUS DEFECTS.  FERRIED AIRCRAFT.  REPLACEMENT OF LT MLG SOLENOID SEQ VALVE AND FLUSHING OF LT MLG DOOR ACTUATOR LINES DUE TO FINDINGS DURING TROUBLESHOOTING.  LANDING GEAR PRIMARY EXT AND RET SYSTEM OPERATIONAL TEST GOOD SEVERAL TIMES AT BOTH LOW AND NORMAL FLOW SETTINGS, IAW DHC-8-400 MM TASK NR 32-31-00-710-801.  LANDING GEAR PRIMARY EXT AND RET SYSTEM FUNCTIONAL TEST GOOD, IAW DHC-8-400 MM TASK NR 32-31-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
